Toggle navigation
J-STAGE home
Browse
All titles
All subject areas
All publishers
Search articles
Search J-STAGE Data
About J-STAGE
Overview
Services and features
Public data
Terms and Policy
News and PR
News
Maintenance information
Special contents
Media resources
Support
User manuals
Browser compatibility
FAQ
Contact
Sitemap
Sign in
Cart
EN
English
日本語
Browse
All titles
All subject areas
All publishers
Search articles
Search J-STAGE Data
About J-STAGE
Overview
Services and features
Public data
Terms and Policy
News and PR
News
Maintenance information
Special contents
Media resources
Support
User manuals
Browser compatibility
FAQ
Contact
Sitemap
Sign in
Cart
EN
English
日本語
Advanced search
Japanese journal of mathematics. New series
Online ISSN : 1861-3624
Print ISSN : 0289-2316
Journal home
All issues
About the journal
J-STAGE home
/
Japanese journal of mathematic ...
/
All issues
Search
Please specify a volume, issue and page OR a volume and page.
No article has been found that matches the search query.
There are more than one record in the search results.Please specify issue.
Advanced search
OR
Browse
Volume
Vol 31
Vol 30
Vol 29
Vol 28
Vol 27
Vol 26
Vol 25
Vol 24
Vol 23
Vol 22
Vol 21
Vol 20
Vol 19
Vol 18
Vol 17
Vol 16
Vol 15
Vol 14
Vol 13
Vol 12
Vol 11
Vol 10
Vol 9
Vol 8
Vol 7
Vol 6
Vol 5
Vol 4
Vol 3
Vol 2
Vol 1
Issue
Issue 2
Issue 1
Search
Search
Browse
Please specify a volume, issue and page OR a volume and page.
No article has been found that matches the search query.
There are more than one record in the search results.Please specify issue.
Advanced search
Volume
Vol 31
Vol 30
Vol 29
Vol 28
Vol 27
Vol 26
Vol 25
Vol 24
Vol 23
Vol 22
Vol 21
Vol 20
Vol 19
Vol 18
Vol 17
Vol 16
Vol 15
Vol 14
Vol 13
Vol 12
Vol 11
Vol 10
Vol 9
Vol 8
Vol 7
Vol 6
Vol 5
Vol 4
Vol 3
Vol 2
Vol 1
Issue
Issue 2
Issue 1
Please specify a volume, issue and page OR a volume and page.
No article has been found that matches the search query.
There are more than one record in the search results.Please specify issue.
All issues
Volume 31 (2005)
Issue 2 Pages 193-
Issue 1 Pages 1-
Volume 30 (2004)
Issue 2 Pages 227-
Issue 1 Pages 1-
Volume 29 (2003)
Issue 2 Pages 143-
Issue 1 Pages 1-
Volume 28 (2002)
Issue 2 Pages 163-
Issue 1 Pages 1-
Volume 27 (2001)
Issue 2 Pages 203-
Issue 1 Pages 1-
Volume 26 (2000)
Issue 2 Pages 219-
Issue 1 Pages 1-
Volume 25 (1999)
Issue 2 Pages 227-
Issue 1 Pages 1-
Volume 24 (1998)
Issue 2 Pages 191-
Issue 1 Pages 1-
Volume 23 (1997)
Issue 2 Pages 187-
Issue 1 Pages 1-
Volume 22 (1996)
Issue 2 Pages 199-
Issue 1 Pages 1-
Volume 21 (1995)
Issue 2 Pages 235-
Issue 1 Pages 1-
Volume 20 (1994)
Issue 2 Pages 213-
Issue 1 Pages 1-
Volume 19 (1993)
Issue 2 Pages 217-
Issue 1 Pages 1-
Volume 18 (1992)
Issue 2 Pages 213-
Issue 1 Pages 1-
Volume 17 (1991)
Issue 2 Pages 203-
Issue 1 Pages 1-
Volume 16 (1990)
Issue 2 Pages 171-
Issue 1 Pages 1-
Volume 15 (1989)
Issue 2 Pages 221-
Issue 1 Pages 1-
Volume 14 (1988)
Issue 2 Pages 225-
Issue 1 Pages 1-
Volume 13 (1987)
Issue 2 Pages 209-
Issue 1 Pages 1-
Volume 12 (1986)
Issue 2 Pages 191-
Issue 1 Pages 1-
Volume 11 (1985)
Issue 2 Pages 203-
Issue 1 Pages 1-
Volume 10 (1984)
Issue 2 Pages 185-
Issue 1 Pages 1-
Volume 9 (1983)
Issue 2 Pages 207-
Issue 1 Pages 1-
Volume 8 (1982)
Issue 2 Pages 217-
Issue 1 Pages 1-
Volume 7 (1981)
Issue 2 Pages 227-
Issue 1 Pages 1-
Volume 6 (1980)
Issue 2 Pages 179-
Issue 1 Pages 1-
Volume 5 (1979)
Issue 2 Pages 245-
Issue 1 Pages 1-
Volume 4 (1978)
Issue 2 Pages 263-
Issue 1 Pages 1-
Volume 3 (1977)
Issue 2 Pages 223-
Issue 1 Pages 1-
Volume 2 (1976)
Issue 2 Pages 191-
Issue 1 Pages 1-
Volume 1 (1975)
Issue 2 Pages 225-
Issue 1 Pages 1-
Predecessor
Japanese journal of mathematics :transactions and abstracts
Volume 7, Issue 1
Displaying 1-9 of 9 articles from this issue
Download citation
RIS (compatible with EndNote, Reference Manager, ProCite, RefWorks)
Bib TeX (compatible with BibDesk, LaTeX)
Text
Hide all abstracts
Show all abstracts
|<
<
1
>
>|
The asymptotic equivalence of the Broadwell model equation and its Navier-Stokes model equation
Shuichi KAWASHIMA
1981 Volume 7 Issue 1 Pages 1-43
Published: 1981
Released on J-STAGE: December 16, 2008
DOI
https://doi.org/10.4099/math1924.7.1
JOURNAL
FREE ACCESS
Download PDF
(2698K)
Residues and characteristic classes for projective foliations
Seiki NISHIKAWA
1981 Volume 7 Issue 1 Pages 45-108
Published: 1981
Released on J-STAGE: December 16, 2008
DOI
https://doi.org/10.4099/math1924.7.45
JOURNAL
FREE ACCESS
Download PDF
(5884K)
Hypertranscendency of solutions of some difference equations
Niro YANAGIHARA
1981 Volume 7 Issue 1 Pages 109-168
Published: 1981
Released on J-STAGE: December 16, 2008
DOI
https://doi.org/10.4099/math1924.7.109
JOURNAL
FREE ACCESS
Download PDF
(3429K)
Some remarks on octahedral webs
Toshiyuki NISHIMORI
1981 Volume 7 Issue 1 Pages 169-179
Published: 1981
Released on J-STAGE: December 16, 2008
DOI
https://doi.org/10.4099/math1924.7.169
JOURNAL
FREE ACCESS
Download PDF
(1147K)
Pseudoconvexity and holomorphic bisectional curvature on kähler manifolds
Osamu SUZUKI
1981 Volume 7 Issue 1 Pages 181-193
Published: 1981
Released on J-STAGE: December 16, 2008
DOI
https://doi.org/10.4099/math1924.7.181
JOURNAL
FREE ACCESS
Download PDF
(1142K)
Segal-Becker theorem for
KR
-theory
Akira KONO
1981 Volume 7 Issue 1 Pages 195-199
Published: 1981
Released on J-STAGE: December 16, 2008
DOI
https://doi.org/10.4099/math1924.7.195
JOURNAL
FREE ACCESS
Download PDF
(285K)
A remark on the tensor product of irreducible representations of a compact Lie group
C. FRONSDAL, T. HIRAI
1981 Volume 7 Issue 1 Pages 201-211
Published: 1981
Released on J-STAGE: December 16, 2008
DOI
https://doi.org/10.4099/math1924.7.201
JOURNAL
FREE ACCESS
Download PDF
(1021K)
A prime decomposition symbol and integral quadratic forms
Yoshiomi FURUTA
1981 Volume 7 Issue 1 Pages 213-216
Published: 1981
Released on J-STAGE: December 16, 2008
DOI
https://doi.org/10.4099/math1924.7.213
JOURNAL
FREE ACCESS
Download PDF
(379K)
On isoparametric hypersurfaces in the Lorentzian space forms
Katsumi NOMIZU
1981 Volume 7 Issue 1 Pages 217-226
Published: 1981
Released on J-STAGE: December 16, 2008
DOI
https://doi.org/10.4099/math1924.7.217
JOURNAL
FREE ACCESS
Download PDF
(609K)
|<
<
1
>
>|
feedback
Top
Register with J-STAGE for free!
Register
Already have an account? Sign in
here